# SDR VNAA20250715014

- Difficulty date: June 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING OF SERVICE DOOR SURROUND.   ANGLE MOUNTING OF SERVICE DOOR SURROUND WAS EVALUATED WITH EXCESSIVE DAMAGE PER CRJ-900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
